I have blisters on vagina from laser hair removal?

I had my 5th sessions of lhr done on Saturday.Been 7 weeks since my last session.It hurt a bit more this time but I'm sure it was due to she had to turn up laser setting from what I understand.Sunday I noticed red blister type almost burned places on my vagina.Due to the weather I can't go see her but I was wondering if anyone else had these issues.I went to see my gyn and she had no idea.She did testing for other things, on my side I highly doubt any other thing could be causing it.help please?

Doctor Answers 4

I have blisters on vagina from laser hair removal?

Thanks for your question and sorry that you are having this problem.  Anytime you have a laser procedure, there can be burning, blistering, scars, and pigment changes – these are rare but can occur.  Anytime that you have a laser procedure performed you should have access – in person or over the phone – with the person who performed the procedure and there should always be a physician available to see you, answer concerns, and take care of any problems.  It seems that in your case the provider has not seen you – this should be done now.  if there is no MD around, then the clinic is not practicing within the standard of care and I would find another place to go.  If they are in line with the standards, then the provider can determine if this is a burn of some kind or something else.  Best of luck getting this taken care of.

Nashville Dermatologic Surgeon
3.9 out of 5 stars 17 reviews

Laser Hair Removal -- Takes a series of treatments -- BLISTERS/BURNS WHAT TO DO?

I suggest seeing your physician immediately for skin care so that you do not get scarring from the treatment.  In the future please see an experienced practitioner.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

Just a thought...

This can be a very sensitive topic, but if you have any history of HPV sometimes a laser treatment can cause "stress" to the treated area and bring on an outbreak. For the future you might want to take some Acyclovir or Valtrex preventatively and see if that helps prevents this from happening again. (We see this often with face treatments -- sometimes a laser session, or injections, can cause a break-out for someone with a history of mouth cold-sores.)

Stephen D. Hess, MD, PhD
Philadelphia Dermatologic Surgeon

Blister from LHR

This is most likely a burn from the laser. Please discuss with your provider. I use Biafine for early burns. Sometime topical steroids are needed as well as hydroquinone/Retin A.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.